MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris Smartsite Texium Pump Infusion Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris Smartsite Texium Pump Infusion Set; Intravascular Administration Set
Catalog Number 24010-0007T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
BD Alaris Smartsite Texium Pump Infusion Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50903523
Report Number9616066-2026-02441
Device Sequence Number6001331
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021(10)26035109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24010-0007T
Device Lot Number26035109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown